# SDR HEEA0016162

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Part number: 04011340990
- Condition: Cracked
- Location: Rt Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE WINDOW HANDLE CRACKED, SLIDE WINDOW CRACKED.
